# SDR P5CA0601473

- Difficulty date: April 12, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 22,177 hours, 3,866 cycles
- Engine: Ge CF680C2*
- Engine time: 14,549 hours, 2,501 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blades
- Part number: 1338M51P03
- Part serial: CGE17671
- Condition: Bird Strike
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED JUST AFTER ROTATION, ENGINE NR 4 INDICATED FAN 5.0 VIBRATION.  VIBRATION AUDIBLE AND VARIED WITH THRUST SETTING.  PERFORMED BIRD STRIKE INSPECTION PER AMM 05-51-202-001.  PERFORMED GAS PATH AND CHIP DETECTOR INSPECTION, NIL RESULTS.  CHANGED DAMAGED FAN BLADES, OPERATION NORMAL PER AMM 72-31-02-004.
